The Michigan Mathematical Journal

Boundary behavior of proper holomorphic mappings.

E. Bedford, S. Bell, and D. Catlin

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 30, Issue 1 (1983), 107-111.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002793

Digital Object Identifier
doi:10.1307/mmj/1029002793

Mathematical Reviews number (MathSciNet)
MR694934

Zentralblatt MATH identifier
0524.32006

Subjects
Primary: 32H35: Proper mappings, finiteness theorems
Secondary: 32E10: Stein spaces, Stein manifolds

Citation

Bedford, E.; Bell, S.; Catlin, D. Boundary behavior of proper holomorphic mappings. Michigan Math. J. 30 (1983), no. 1, 107--111. doi:10.1307/mmj/1029002793. https://projecteuclid.org/euclid.mmj/1029002793


Export citation